# SDR ABXA9700939

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46116
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FERRY FLIGHT FROM GSO TO ILN THE CABIN ENTRY DOOR COULD NOT BE OPENED.  ADJUSTED CABIN ENTRY DOOR IA DC-8 MM 52-11-1, OPS CHECKED GOOD.
